MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, MINI TIGHTROPE, 1.1 MM; WASHER, BOLT NUT

ARTHREX, INC. IMPLANT SYSTEM, MINI TIGHTROPE, 1.1 MM; WASHER, BOLT NUT
Model Number IMPLANT SYSTEM, MINI TIGHTROPE, 1.1 MM
Health Effect - Clinical Codes Rash (2033); Swelling (2091)
Date of Event 04/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was requested for evaluation but was not returned.Device remains in patient, therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.The typical cause for this type of event would be the use of excessive force to pass the needle through thick or hard tissue or hitting bone with the needle.There is a label on the device warning the user against re-sterilizing, reusing, hitting bone or use of excessive force as these may result in needle breakage or patient injury.
 
Event or Problem Description
It was reported that the patient underwent a bunionectomy on her right foot on (b)(6) 2017 where a mini tightrope, ar-8914ds, was implanted.About two months post-op, in (b)(6), the patient began to experience rash-like symptoms beginning at the top of her foot near the incision site.She went to see her surgeon who prescribed her a topical ointment.The ointment relieved the symptoms but did not cure the rash.She then went to the er where she was prescribed another topical ointment.This prescription also only relieved the symptoms.The patient has also seen a dermatologist and an allergist and has not been able to cure the rash that has now turned into blisters.

Brand Name
IMPLANT SYSTEM, MINI TIGHTROPE, 1.1 MM
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7806010
Report Number1220246-2018-00606
Device Sequence Number11147017
Product Code HTN
UDI-Device Identifier00888867048881
UDI-Public00888867048881
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberIMPLANT SYSTEM, MINI TIGHTROPE, 1.1 MM
Device Catalogue NumberAR-8914DS
Device Lot Number10046953
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;